# SDR DALA2025030201587

- Difficulty date: February 25, 2025
- Submitted: March 2, 2025
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 75,113 hours, 30,203 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(LOG 6662575) LAV SMOKE ALARM -LAVATORY "E"- AFT RIGHT BELOW 5000' ON APPROACH. NO SMOKE OR FUMES NOTED. THIS WAS A MX FERRY FLIGHT WITH ONLY PILOTS ONBOARD. REPLACED LAVATORY SMOKE DETECTOR IAW B737 AMM 26-14, TEST OK.
